# SDR SIMA20130314011

- Difficulty date: March 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,866 hours, 30,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT FLOOR STRIP CONNECTIONS AT 12BC MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE CONNECTORS ON THE EMERGENCY LIGHT FLOOR STRIP AT 12BC IAW EMB-145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
